Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Discreteness of log discrepancies over log canonical triples on a fixed pair

Author: Masayuki Kawakita
Journal: J. Algebraic Geom. 23 (2014), 765-774
Published electronically: February 25, 2014
MathSciNet review: 3263668
Full-text PDF

Abstract | References | Additional Information

Abstract: For a fixed pair and fixed exponents, we prove the discreteness of log discrepancies over all log canonical triples formed by attaching a product of ideals with given exponents.

References [Enhancements On Off] (What's this?)

Additional Information

Masayuki Kawakita
Affiliation: Research Institute for Mathematical Sciences, Kyoto University, Kyoto 606-8502, Japan

Received by editor(s): May 3, 2012
Received by editor(s) in revised form: August 22, 2012, and September 11, 2012
Published electronically: February 25, 2014
Additional Notes: Partial support was provided by Grant-in-Aid for Young Scientists (A) 24684003.
Article copyright: © Copyright 2014 University Press, Inc.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
AMS Website